| Model Number |
60005 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Eye / Vision Problem (4471)
| Date of Event |
07/05/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.The left eye (os) was implanted with lal (sn: (b)(4) on (b)(6) 2020.Cystoid macular edema (cme) was diagnosed on (b)(6) 2021.The patient had crosslinking with unstable keratoconus and ectasia.The lal was explanted on (b)(6) 2021.The explanted lal is in the process of being returned to rxsight for evaluation.Manufacturer reference #: (b)(4).
Event or Problem Description
The site reported that a light adjustable lens (lal) was explanted.Rxsight's first awareness of this event was on 10/24/2022.